# SDR QXEA2017053100391

- Difficulty date: May 4, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,858 hours, 39,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 156-176
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31L CORRODED BETWEEN BS 156 AND 176. BLENDED THE CORROSION IAW SRM 53-00-00-02, REPAIR 17.  NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801 M.  FOUND TO BE WITHIN LIMITS.
